# SDR F3LA2023052300061

- Difficulty date: May 22, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N318FR
- Make and model: Airbus A320-251N
- Aircraft serial: 07946
- Aircraft time: 18,039 hours, 7,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REFERENCE LOG PAGE LP346884 ITEM #2, AIRCRAFT WAS NOT GROUNDED AND WAS AN OVERNIGHT LINE MX CHECK. EPSU BAT. 12WL FAILURE.   REPLACED EPSU BAT 12WL REF. AMM 33-51-38-000-002-A/400-002-A. OPS TEST GOOD AT THIS TIME. A/C OK FOR SERVICE.
